Article thumbnail
Location of Repository

AZIMUTHALLY PROPAGATING RING VORTICES IN A MODEL FOR NONAXISYMMETRIC TAYLOR VORTEX FLOW

By 

Abstract

We report on some surprising structures of particle paths in the velocity field of wavy Taylor vortices using velocity fields from a model of Davey, DiPrima, and Stuart [J. Fluid Mech. 31, 17-52 (1968)]. We observe that there are regions of chaotic mixing in the boundaries between the vortices and, more surprisingly, find evidence of ring vortices propagating azimuthally around the cylinder at the speed of the wave propagation

Topics: QC
Publisher: AMERICAN PHYSICAL SOC
OAI identifier: oai:wrap.warwick.ac.uk:19212
Sorry, our data provider has not provided any external links therefore we are unable to provide a link to the full text.

Suggested articles


To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.